On the uniqueness of invariant tori in D4*S1 symmetric systems

Share/Save/Bookmark

Gils, S.A. van and Silber, M. (1995) On the uniqueness of invariant tori in D4*S1 symmetric systems. Nonlinearity, 8 (4). pp. 615-628. ISSN 0951-7715

open access
[img] PDF
435kB
Abstract:The uniqueness of the branch of two-tori in the D4-equivariant Hopf bifurcation problem is proved in a neighbourhood of a particular limiting case where, after reduction, the Euler equations for the rotation of a free rigid body apply.
Item Type:Article
Copyright:© 1995 IOP Publishing
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/72375
Official URL:http://dx.doi.org/10.1088/0951-7715/8/4/008
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140907